Publications

Domenico PARENTE Publications


1999
Articolo in rivista
A 2-Approximation Algorithm for Finding an Optimum 3-Vertex-Connected Spanning Subgraph
JOURNAL OF ALGORITHMS. Vol. 32. Pag.21-30
ISSN:0196-6774.
AULETTA V; DINITZ Y; NUTOV Z; PARENTE M.
Codice identificativo ISI: WOS:000080885000002
Codice identificativo SCOPUS: 2-s2.0-0001977155
Show it in Product Database (IRIS)
1999
Articolo in rivista
A Linear Time Algorithm for the Feasibility of Pebble Motion on Trees
ALGORITHMICA. Vol. 23. Pag.223-245
ISSN:0178-4617.
Vincenzo Auletta; Angelo Monti; Domenico Parente; Giuseppe Persiano
Codice identificativo ISI: WOS:000077614700003
Codice identificativo SCOPUS: 2-s2.0-0039106388
Show it in Product Database (IRIS)